# SDR UIEA200500035

- Difficulty date: March 23, 2005
- Submitted: April 15, 2005
- Operation: Air carrier
- Aircraft: N527MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 22471
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Part number: 65B94111
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION, NR 1 PYLON, THE BULKHEAD UPPER LEFT SIDE FORWARD AND AFT CHORD ANGLES WERE FOUND CRACKED.  TRIMMED AND STOP DRILLED THE CRACK PER 747 SRM 51-10-01 NDT INSPECTED THE REPAIRED AREA, INCLUDING HFEC INSPECTION OF ALL TRIMMED FLANGE EDGES AND STOP DRILL HOLES TO ENSURE CRACK REMOVAL OR CONTAINMENT.  INSTALLED ALUMINUM, REPAIR ANGLES AND STRAPS COMMON TO THE UPPER AND FORWARD AND AFT CHORDS.  DETAIL VISUALLY INSPECT THE AFFECTED CHORD AREA FOR CRACKS, CORROSION AND/OR LOOSE FASTENERS EVERY C CHECK OR 18 MONTHS, WHICHEVER COMES FIRST.  ATLAS AIR EO 4754A129 ISSUED TO ACCOMPLISH THE INSPECTION.  (M)
